# SDR SWAA2023082490801

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 241AF HAS NUMEROUS PULLED FIBER STRANDS.<[01] FABRICATION OF NEW FLOORBOARD 241AF HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0.  ATTACHED CURE SHEET TO THIS FAULT.;[02] ADDITION TO CORRECTIVE ACTION STEP 1; TO SAY; 'IAW SRM 53-00-50-2R-0. AND BOEING DWG: 144A5810 ID: 0008.';[03] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
